# SDR IPXA09556736

- Difficulty date: July 6, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Filler
- Condition: Cracked
- Location: Fairing Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 FAIRING SUPPORT STUCTURE HAS CRACK AT FASTENER HOLE BS1020 UNDER PNL NR 191DL.  REPLACED FILLER IAW SRM 51-40-02.
